# SDR SWAA2015072242134

- Difficulty date: July 14, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 27,994 hours, 16,426 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200041
- Part serial: BIC1057
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB INBD LOWER FLANGE CRACKED AT STATION 120.30, 3RD HOLE FROM FRONT.  REPAIRED RIB IAW EA.
